# SDR AALA202402127591

- Difficulty date: February 8, 2024
- Submitted: February 12, 2024
- Operation: Air carrier
- Aircraft: N742PS
- Make and model: Airbus A319-112
- Aircraft serial: 1275
- Aircraft time: 60,742 hours, 38,354 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hook
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Pax Door Handle
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: OUT OF ADJUSTMENT OF INNER HOOK AT INNER CONTROL HANDLE PASSENGER CREW DOOR 832. PERFORMED ADJUSTMENT OF INNER HOOK AT INNER CONTROL HANDLE PASSENGER CREW DOOR 832.
